# SDR IPXA2M73889

- Difficulty date: May 21, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 72,018 hours, 14,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75802
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RIGHT WING L/E EXTERIOR SKIN UPPER SURFACE GOUGED AT XIS 247     REPAIRED IAW EA 011- 5730-01-A3921 REV IR, EO MD11-5730-47451-A.
